# SDR AALA996046

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY EXIT LIGHTS ON RIGHT SIDE BY EMERGENCY EXIT SIGNS OUT.  REMOVED AND REPLACED EMERGENCY LIGHT PACK AT AFT RIGHT EXIT ROW.  OPS CHECK GOOD.  (M)
